bones-icon
Pain in Injection site
I am having severe pain in right hip on injection site from 2 days, since my problem is very old but now pain has been increased.
3124 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Avoid Squatting- Avoid sitting Cross legged Contrast Fomentation (Hot and Cold).
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
If it is in the muscle - make sure there is no infection if no infection - apply hot fomentation. If intraarticular injection- consult orthopaedic doctor to make sure it is not septic arthritis
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Kindly do have a hot fermentation u haven’t said ur problem which is very old we need to confirm whether the pain is Becoz of the injection or u have any problem in the hip joint kindly do consult a ortho and have a clarification
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Shingles vaccine injection site Severe pain after cortisone injection
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.